# SDR SWAA2024011629913

- Difficulty date: December 9, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 37,321 hours, 17,423 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB TRAILING EDGE ORSS 271 DEFLECTION CONTROL RIB AREA LT WING 2023-751656<[01] REPLACED WEB AND FASTENERS LOCATED ON TRAILING EDGE ORSS 271 DEFLECTION CONTROL RIB AREA LT WING IAW B737-800 SRM 51-40-02 AND DWG# 115A2512-29; SHEET: 16; REV: ? SEE INDIVIDUAL SIGNS-OFF BELOW;[02] REPLACED WEB AND FASTENERS LOCATED ON TRAILING EDGE ORSS 271 DEFLECTION CONTROL RIB AREA LT WING IAW B737-800 SRM 51-40-02 AND DWG# 115A2512-29; SHEET: 16; REV: ? SEE INDIVIDUAL SIGNS-OFF BELOW
